# SDR RAIA00702048

- Difficulty date: February 27, 2007
- Submitted: March 1, 2007
- Operation: Air carrier
- Aircraft: N837HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145255
- Aircraft time: 15,498 hours, 13,712 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 7997 - IAD - LG AIR-GROUND FAIL.  MAINTENANCE REPAIRED WIRING TO NLG WOW PROX SWITCH, OPS CHECK GOOD.
